MAUDE Adverse Event Report: ARTHREX, INC. SPKD LGMNT STAPLE,8 MMX 20 MMMED; STAPLE, FIXATION, BONE

ARTHREX, INC. SPKD LGMNT STAPLE,8 MMX 20 MMMED; STAPLE, FIXATION, BONE
Model Number SPKD LGMNT STAPLE,8 MMX 20 MMMED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a surgery the device broke during the implantation.No further information received.

Brand Name
SPKD LGMNT STAPLE,8 MMX 20 MMMED
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23381247
Report Number1220246-2025-04816
Device Sequence Number17375412
Product Code JDR
UDI-Device Identifier00888867002494
UDI-Public(01)00888867002494(11)250124(17)291130(10)T250761
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K943492
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPKD LGMNT STAPLE,8 MMX 20 MMMED
Device Catalogue NumberAR-1008
Device Lot NumberT250761
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown